... similar drugs; i.e., Fosamax, Boniva, Actonel, etc., for more than 5 consecutive years. I've been on these meds for 17 consecutive years and, after the seminar, have stopped taking my once-a-month ibandronate. During the Q&A segment, she did mention Denosumab and Teriparapeptide, but gave no info about them. Should I just not take any rx med at all now -- I'm 73 -- and just continue with only my Vit. D/Calcium supplements? I will see my ob/gyn in Oct.; she's the one prescribing for me. I apologize if this has been addressed elsewhere in this forum, but I just found the forum today. Thanks!
I think we've touched on the 5 yr thing but not the other medications. Denosumab is a monoclonal antibody and is very expensive. It is used for people with metastatic cancer to the bones. The other, teriparatide, is parathyroid. It is daily shots. I don't know too many people going to embrace that. I would think it best if you talk to your gyne about it. I'm hearing things now that they're questioning if fossamax and those even help.
- Ibandronate Information for Consumers
- Ibandronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibandronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 3 Aug 2010 • 1 answer
Posted 3 Apr 2013 • 1 answer
Posted 15 Nov 2014 • 1 answer
Posted 31 Dec 2014 • 1 answer